MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1980

Granulomatous hepatitis as a manifestation of quinidine hypersensitivity.

Bramlet D A, Posalaky Z, Olson R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Histologic pictures have been conflicting in previous cases of quinidine-associated hepatitis. We report a case of reversible granulomatous hepatitis from quinidine hypersensitivity, with granuloma induction occurring within three days after readministration of quinidine. Fever, urticaria, and mild thrombocytopenia were associated clinical findings. Both light and electron microscopic study results are reported.

Для цитирования: Bramlet D A, Posalaky Z, Olson R. Granulomatous hepatitis as a manifestation of quinidine hypersensitivity.. Archives of internal medicine. 1980.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.